# SDR USAASA02018

- Difficulty date: February 7, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N175US
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHTS TEST GAVE EMERGENCY POWER SUPPLY UNIT INTERNAL FAULTS FOR BOTH LEFT AND RIGHT, AND EXIT LEFT AND RIGHT POSITIONS.  (M)
